# SDR UALA2012070903675

- Difficulty date: July 9, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 51,605 hours, 6,080 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80603
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CROSS AISLE EMERGENCY LIGHT INOPERATIVE.  SECURED CONNECTOR, OPS CHECKED NORMAL.
